# SDR SWAA102627

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 33,739 hours, 19,589 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX618171
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON CLIMBOUT AS FLAPS UP B-SYSTEM ELEC PUMP LIGHT CAME ON, B PRESS OK.  REMOVED AND REPLACED B-SYSTEM ELECTRIC HYDRAULICS PUMP PER MM.
